# SDR CALA9900519

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 28R INBOARD BETWEEN STATION 700 AND 720.  REMOVED FAIRING RIBS STA 700 TO 710 RIGHT.  CUT OUT DAMAGED AREA, REMOVED INTERCOSTAL STA 700 TO 720 STR 28 RIGHT.  ACCOMPLISHED HFEC, NO CKACK FOUND.  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PER SRM 53-30-3, 51-10-6 AND 51-30-2.
